logo CRAS
Comptes Rendus. Mathématique
Symplectic geometry
Remark on the Betti numbers for Hamiltonian circle actions
Comptes Rendus. Mathématique, Volume 359 (2021) no. 2, pp. 113-117.

In this paper, we establish a certain inequality in terms of Betti numbers of a closed Hamiltonian S 1 -manifold with isolated fixed points.

Dans cet article, nous établissons une certaine inégalité en termes de nombres de Betti d’une S 1 -variété hamiltonienne avec des points fixes isolés.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.127
Classification: 53D20,  53D05
Yunhyung Cho 1

1. Department of Mathematics Education, Sungkyunkwan University, Seoul, Republic of Korea.
@article{CRMATH_2021__359_2_113_0,
     author = {Yunhyung Cho},
     title = {Remark on the {Betti} numbers for {Hamiltonian} circle actions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {113--117},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {2},
     year = {2021},
     doi = {10.5802/crmath.127},
     language = {en},
}
TY  - JOUR
AU  - Yunhyung Cho
TI  - Remark on the Betti numbers for Hamiltonian circle actions
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 113
EP  - 117
VL  - 359
IS  - 2
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.127
DO  - 10.5802/crmath.127
LA  - en
ID  - CRMATH_2021__359_2_113_0
ER  - 
%0 Journal Article
%A Yunhyung Cho
%T Remark on the Betti numbers for Hamiltonian circle actions
%J Comptes Rendus. Mathématique
%D 2021
%P 113-117
%V 359
%N 2
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.127
%R 10.5802/crmath.127
%G en
%F CRMATH_2021__359_2_113_0
Yunhyung Cho. Remark on the Betti numbers for Hamiltonian circle actions. Comptes Rendus. Mathématique, Volume 359 (2021) no. 2, pp. 113-117. doi : 10.5802/crmath.127. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.127/

[1] Michael F. Atiyah; Raoul Bott The moment map and equivariant cohomology, Topology, Volume 23 (1984) no. 1, pp. 1-28 | Article | MR 721448 | Zbl 0521.58025

[2] Michèle Audin Topology of Torus actions on symplectic manifolds Second revised edition, Progress in Mathematics, 93, Birkhäuser, 2004 | Zbl 1062.57040

[3] Nicole Berline; M. Vergne Classes charactéristiques équivariantes. Formule de localisation en cohomologie équivariante, C. R. Math. Acad. Sci. Paris, Volume 295 (1982), pp. 539-541 | Zbl 0521.57020

[4] Yunhyung Cho Unimodality of Betti numbers for Hamiltonian circle actions with index-increasing moment maps, Int. J. Math., Volume 27 (2016) no. 5, 1650043, 14 pages | MR 3498115 | Zbl 1343.53083

[5] Yunhyung Cho Classification of six dimensional monotone symplectic manifolds admitting semifree circle actions I, Int. J. Math., Volume 30 (2019) no. 6, 1950032, 71 pages | MR 3977283 | Zbl 1419.53078

[6] Yunhyung Cho Classification of six dimensional monotone symplectic manifolds admitting semifree circle actions II (2021) (https://arxiv.org/abs/1904.10962, to appear in International Journal of Mathematics)

[7] Yunhyung Cho Classification of six dimensional monotone symplectic manifolds admitting semifree circle actions III (2021) (https://arxiv.org/abs/1905.07292, to appear in International Journal of Mathematics) | MR 4223522

[8] Yunhyung Cho; Min Kyu Kim Unimodality of the Betti numbers for Hamiltonian circle action with isolated fixed points, Math. Res. Lett., Volume 21 (2014) no. 4, pp. 691-696 | MR 3275642 | Zbl 1314.53138

[9] Thomas Delzant Hamiltoniens périodiques et images convexes de l’application moment, Bull. Soc. Math. Fr., Volume 116 (1988) no. 3, pp. 315-339 | Article | Zbl 0676.58029

[10] Oliver Goertsches; Panagiotis Konstantis; Leopold Zoller GKM theory and Hamiltonian non-Kähler actions in dimension 6, Adv. Math., Volume 368 (2020), 107141 | Zbl 1439.57055

[11] Rebecca F. Goldin; Susan Tolman Towards Generalizing Schubert Calculus in the Symplectic Category, J. Symplectic Geom., Volume 7 (2009) no. 4, pp. 449-473 | Article | MR 2552001 | Zbl 1185.57024

[12] Lisa Jeffrey; Tara Holm; Yael Karshon; Eugene M. Lerman; Eckhard Meinrenken Moment maps in various geometries, 2005 (available at http://www.birs.ca/workshops/2005/05w5072/report05w5072.pdf)

[13] Yael Karshon Periodic Hamiltonian flows on four-dimensional manifolds, Memoirs of the American Mathematical Society, 672, American Mathematical Society, 1999 | MR 1612833 | Zbl 0982.70011

[14] Frances Clare Kirwan Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes, 31, Princeton University Press, 1984 | MR 766741 | Zbl 0553.14020

[15] Dusa McDuff Some 6-dimensional Hamiltonian S 1 -manifolds, J. Topol., Volume 2 (2009) no. 3, pp. 589-623 | Article | MR 2546587 | Zbl 1189.53073

[16] Dusa McDuff; Susan Tolman Topological properties of Hamiltonian circle actions, Int. Math. Res. Pap., Volume 2006 (2006) no. 4, 72826 | Zbl 1115.53062

[17] Susan Tolman Examples of non-Kähler Hamiltonian torus actions, Invent. Math., Volume 131 (1998) no. 2, pp. 299-310 | Article | MR 1608575 | Zbl 0901.58018

[18] Susan Tolman On a symplectic generalization of Petrie’s conjecture, Trans. Am. Math. Soc., Volume 362 (2010) no. 8, pp. 3963-3996 | Article | MR 2638879 | Zbl 1216.53074

[19] Chris Woodward Multiplicity-free Hamiltonian actions need not be Kähler, Invent. Math., Volume 131 (1998) no. 2, pp. 311-319 | Article | MR 1608579 | Zbl 0902.58014

Cited by Sources: